Publisher : Department of Mathematics, Kyungpook National University
DOI : 10.5666/KMJ.2008.48.1.093
Title & Authors
A New Hilbert-type Integral Inequality with Some Parameters and Its Reverse Xie, Zitian; Yang, Bicheng;
In this paper, by introducing some parameters and estimating the weight function, we give a new Hilbert-type integral inequality with a best constant factor. The equivalent inequality and the reverse forms are considered.
Hilbert-type integral inequality;weight function;Hlder's inequality;equivalent inequality;reverse form;
A New Hilbert-type Inequality with the Integral in Whole Plane, Kyungpook mathematical journal, 2012, 52, 3, 291
On the Hilbert Type Integral Inequalities with Some Parameters and Its Reverse, Kyungpook mathematical journal, 2009, 49, 4, 623
G. H. Hardy, J. E.Littlewood and G. P´olya, Inequalities, Cambridge University Press, Cambridge, 1952.
G. H. Hardy, Note on a theorem of Hilbert concerning series of positive terms, Proceedings London Math. Soc., Records of Proc. XLV-XLIV, 23(2)(1925).
D. S. Mintrinovic, J. E. Pecaric and A. M. Fink, Inequalities involving functions and their integrals and Derivertives, Kluwer Academic Publishers, Boston, 1991.
Bicheng Yang, On Hardy-Hilbert's integral inequality, J. Math. Anal. Appl., 261(2001), 295-306.
Bicheng Yang, On the extended Hilbert's integral inequality, Journal of Inequalities in Pure and Applied Mathmatics, 5(4)(2004), Article 96.
Bicheng Yang, Ilko Bnaetic, Mario Krnic and Josip Pecaric, Generalization of Hilbert and Hardy-Hilbert integral inequalities, Mathematical Inequalities and Applications, Mathematical Inequalities and Applications, 8(2)(2005), 259-272.